Header

UZH-Logo

Maintenance Infos

On the fundamental group of a visibility manifold


Schroeder, V (1986). On the fundamental group of a visibility manifold. Mathematische Zeitschrift, 192(3):347-351.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 12:41
Last Modified:05 Apr 2016 13:29
Publisher:Springer
ISSN:0025-5874
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01164010
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN266833020_0192&DMDID=dmdlog37

Download

Full text not available from this repository.
View at publisher